



TRP Competition Work Order

Version 1 Published: 18 June 2025

		TRAMPOLINE GYMN	IASTICS			STRALIAN GYMNA 08-Jun-25	ASTICS	CHAMPIONSHIPS	2025	
		Session 1, Sat 12th July		TRP 1		TRP 2		DMT		TUM
	•	Jession 1, Jac 12th July	78 Ath	letes for all disciplines in session		IRF 2		DIWI		TOW
7:00 am	7:30 am	Training Hall Access		athletes	22	athletes	23	athletes	10	athletes
7:30 am	7:35 am	International Warmup & Competion Procedure								
7:35 am	7:40 am	1. Athletes Check In Training Hall								
7:40 am	7:45 am	2. Training Hall Access 1 Hr prior to compete time								
7:45 am	7:50 am	3. Athletes marshalled at Podium 15min prior to compete								
7:50 am	7:55 am	4. Athletes march onto Podium to Warmup & Compete								
7:55 am	8:00 am	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1								
8:00 am	8:05 am	6. SYN PRELIM Warmup = 2 touch								
8:05 am	8:10 am	7. Athletes Compete								
8:10 am	8:15 am	8. Athletes Marshall for Finals								
8:15 am	8:20 am	9. Medal Presentation or March Out								
8:20 am	8:25 am	Interernational TUM Podium Access								
8:25 am	8:30 am	Due to no Rod Floor in Training Hall								
8:30 am	8:35 am	International Tumblers have Podium Access for 30mins								
8:35 am	8:40 am	from 45mins prior to the Scheduled Session Comp Start								
8:40 am	8:45 am	Internatonal Finals Warmups								
8:45 am	8:50 am	If Finals directly follows prelim of 1 flight								
8:50 am	8:55 am	Athletes Warmup = 1x no. of routines competed								
8:55 am	9:00 am	All other Finals								
9:00 am	9:05 am	Athletes Warmup = 1x comp routines + 1	24 8.1	SYN Youth Male Flight 1	12 4.1	SYN Youth Female Flight 1	20 91	Junior U17 DMT Female Flight 1		
9:05 am	9:10 am	All National Stream, Youth U13, SYN, & TUM Finals		31N TOULT Male Flight 1		31N Toutil Female Flight 1		Julioi O17 Divit Female Flight 1		
9:10 am	9:15 am	Will directly follow Prelims	19		7		15			
	9:20 am		14		Z F mains	nunnara finalista	10			
9:20 am	9:25 am		9		5 mins	prepare finalists	5	Indian III 7 DRAT Rada Fliaba 1		
9:25 am	9:30 am		4 F mine	nuonava finalista	8 4	SYN Youth Female FINAL	20 8.2	Junior U17 DMT Male Flight 1		
9:30 am	9:35 am		5 mins	prepare finalists	3		15			
9:35 am	9:40 am		16 8	SYN Youth Male FINAL	-2	AWARDS CEREMONY	10			
9:40 am	9:45 am		11	ALMARDS CEREMONY	45 9.2	Junior U22 TRP Female Flight 1	5	Lundan HAZ DAAT AA-I- Elinka 2		
	9:50 am		6	AWARDS CEREMONY	40		18 7.2	Junior U17 DMT Male Flight 2		
	9:55 am		40 8.2	Junior U22 TRP Male Flight 1	35		13			
9:55 am			35		30		8			
			30		25		3			
10:00 am 10:05 am			25		20					Youth U15 TUM Female Flight 1
			20		15				16	
10:10 am			15		10				11	
10:15 am 10:20 am			10		5		+		6	
10:25 am			5		45 9.2	Junior U22 TRP Female Flight 2			9 3.1	Youth U15 TUM Male Flight 1
			35 7.2	Junior U22 TRP Male Flight 2	40				4	
10:30 am			30		35				-1	
10:35 am			25		30				5 mins	prepare finalists
10:40 am			20		25				20 8	Youth U15 TUM Female FINAL
10:45 am			15		20				15	
10:50 am			10		15				10	
10:55 am			5		10				5	AWARDS CEREMONY
11:00 am					5		-		5 mins	prepare finalists
11:05 am									6 3	Youth U15 TUM Male FINAL
11:10 am									1	
11:15 am									-4	AWARDS CEREMONY
11:20 am										
11:25 am	11:30 am									

		TRAMPOLINE GYMN	IASTICS ORDER OF WOR	K - AUSTRALIAN GYMNA Version 2: 08-Jun-25	ASTICS CHAMPIONSHIPS	2025
	S	Session 2, Sat 12th July				
		,	TRP 1 57 Athletes for all disciplines in session	TRP 2	DMT	TUM
11:30 am	12:00 pm	Training Hall Warmup	13 athletes	12 athletes	20 athletes	12 athletes
12:00 pm	12:05 pm	International Warmup & Competion Procedure				
12:05 pm	12:10 pm	1. Athletes Check In Training Hall				
12:10 pm	12:15 pm	2. Training Hall Access 1 Hr prior to compete time				
12:15 pm	12:20 pm	3. Athletes marshalled at Podium 15min prior to compete				
12:20 pm	12:25 pm	4. Athletes march onto Podium to Warmup & Compete				
12:25 pm	12:30 pm	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1				
12:30 pm	12:35 pm	6. SYN PRELIM Warmup = 2 touch				
12:35 pm	12:40 pm	7. Athletes Compete				
12:40 pm	12:45 pm	8. Athletes Marshall for Finals				
12:45 pm	12:50 pm	9. Medal Presentation or March Out				
12:50 pm	12:55 pm	Interernational TUM Podium Access				
12:55 pm	1:00 pm	Due to no Rod Floor in Training Hall				
1:00 pm	1:05 pm	International Tumblers have Podium Access for 30mins		39 13.1 SYN Junior Female Flight 1	23 9.2 Senior DMT Male Flight 1	
1:05 pm	1:10 pm	from 45mins prior to the Scheduled Session Comp Start		34	18	
1:10 pm	1:15 pm	Internatonal Finals Warmups		29	13	
1:15 pm	1:20 pm	If Finals directly follows prelim of 1 flight		24	8	
1:20 pm	1:25 pm	Athletes Warmup = 1x no. of routines competed		19	3	
1:25 pm	1:30 pm	All other Finals		14	20 8.2 Senior DMT Male Flight 2	
1:30 pm	1:35 pm	Athletes Warmup = 1x comp routines + 1		9	15	
1:35 pm	1:40 pm	All National Stream, Youth U13, SYN, & TUM Finals		4	10	
1:40 pm	1:45 pm	Will directly follow Prelims		5 mins prepare finalists	5	
	1:50 pm		39 13.1 SYN Junior Male Flight 1	24 8 SYN Junior Female FINAL		
	1:55 pm		34	19		
	2:00 pm		29	14		
	2:05 pm		24	9		
	2:10 pm		19	4		
2:10 pm			14		30 12.1 Senior DMT Female Flight 1	
2:15 pm			9		25	
	2:25 pm		4		20	
	2:30 pm		5 mins prepare finalists		15	
	2:35 pm		24 8 SYN Junior Male FINAL		10	
2:35 pm			19		5	
2:40 pm			14			20 8.1 Youth U13 TUM Female Flight 1
2:45 pm	•		9			15
2:50 pm			4 AWARDS CEREMONY			10
2:55 pm						5
3:00 pm	•			42 12.1 SYN U22/SNR MIXED DEMO Flight 1		10 4.1 Youth U13 TUM Male Flight 1
3:05 pm				37		5
3:10 pm	-			32		5 mins prepare finalists
3:15 pm				27		16 8 Youth U13 TUM Female FINAL
3:20 pm				22		11
3:25 pm				17		6 AWARDS CEREMONY
3:30 pm				12		8 4 Youth U13 TUM Male FINAL
3:35 pm				7		3 AWARDS CEREMONY
3.33 pill	5.40 pm		I	,	l	AWAILDS CEILEMONT

		TRAMPOLINE GYMN	ASTICS ORDER OF WOR	RK - AUS Version 2: (ASTIC	CS CHAMPIONSHIPS	2025	
	,	Session 3, Sat 12th July	TRP 1		TRP 2		DMT		TUM
		coston s, sat 12th saly	76 Athletes for all disciplines in session		110 2		J.M.I		10111
4:30 pm	5:00 nm	Training Hall Access	29 athletes	14	athletes		15 athletes	15	3 athletes
	5:05 pm	International Warmup & Competion Procedure	25 difficies	14	utilictes		13 defictes	1	defices
5:05 pm		Athletes Check In Training Hall							
5:10 pm		Training Hall Access 1 Hr prior to compete time							
5:15 pm		Athletes marshalled at Podium 15min prior to compete							
	5:25 pm	4. Athletes march onto Podium to Warmup & Compete							
5:25 pm		5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1							
5:30 pm		6. SYN PRELIM Warmup = 2 touch							
	5:40 pm	7. Athletes Compete							
5:40 pm		8. Athletes Marshall for Finals							
	5:50 pm	9. Medal Presentation or March Out							
	5:55 pm	Interernational TUM Podium Access							
	6:00 pm	Due to no Rod Floor in Training Hall							
	6:05 pm	International Tumblers have Podium Access for 30mins	55 10.3 Senior TRP Male Flight 1	39 7.2	Senior TRP Female Flight 1	25	10.1 Youth U15 DMT Female Flight 1		
	6:10 pm	from 45mins prior to the Scheduled Session Comp Start	50	34	Schot Ha Temale Figure 1		10.1 Touth 013 Divir Childre Fight 1		
	6:15 pm	Internatonal Finals Warmups	45	29		20 15			
	6:20 pm	If Finals directly follows prelim of 1 flight	40	24		10			
	6:25 pm	Athletes Warmup = 1x no. of routines competed	35	19		5			
1	6:30 pm	All other Finals					5.1 Youth U15 DMT Male Flight 1		
1	-	Athletes Warmup = 1x comp routines + 1	30	14		13	3.1 Touth 013 Divit Male Flight 1		
	6:35 pm	All National Stream, Youth U13, SYN, & TUM Finals	25	9		8			
1	6:40 pm	Will directly follow Prelims	20	30 73	Carrier TDD Farrale Flight 2	3		20 12.1	Innier III 7 TUBA Comple Clicks 1
	6:45 pm	vin directly follow i reinis	15	39 7.2	Senior TRP Female Flight 2				Junior U17 TUM Female Flight 1
	6:50 pm		10	34				25	
	6:55 pm		5	29				20	
6:55 pm			55 10.3 Senior TRP Male Flight 2	24				15	
7:00 pm			50	19				10	
	7:10 pm		45	14				5	
7:10 pm			40	9				15 6.1	Junior U17 TUM Male Flight 1
7:15 pm			35	4		-		10	
7:20 pm			30					5	
7:25 pm			25					5 mins	prepare finalists
7:30 pm			20					20 8	Junior U17 TUM Female FINAL
7:35 pm			15					15	
7:40 pm			10					10	
7:45 pm			5					5	AWARDS CEREMONY
7:50 pm			50 9.3 Senior TRP Male Flight 3					15 6	Junior U17 TUM Male FINAL
7:55 pm			45					10	
8:00 pm			40					5	
8:05 pm			35					0	AWARDS CEREMONY
8:10 pm			30						
8:15 pm			25						
8:20 pm			20						
8:25 pm			15						
8:30 pm			10						
8:35 pm	8:40 pm		5						

	TRAMPOLINE GYMNASTICS ORDER OF WORK - AUSTRALIAN GYMNASTICS CHAMPIONSHIPS 2025 FINAL Version 2: 08-Jun-25												
	SESSION 1, Sun 13th July	TRP 1	TRP 2	DMT	тим								
		0 Athletes for all disciplines in session											
7:00 am 7:30 am	Training Hall Access	0 athletes	0 athletes	0 athletes	0 athletes								
7:30 am 7:35 am	International Warmup & Competion Procedure												
7:35 am 7:40 am	1. Athletes Check In Training Hall	NO COMPETITION	NO COMPETITION	NO COMPETITION	NO COMPETITION								
7:40 am 7:45 am	2. Training Hall Access 1 Hr prior to compete time												
7:45 am 7:50 am	3. Athletes marshalled at Podium 15min prior to compete												
7:50 am 7:55 am	4. Athletes march onto Podium to Warmup & Compete												
7:55 am 8:00 am	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1												
8:00 am 8:05 am	6. SYN PRELIM Warmup = 2 touch												
8:05 am 8:10 am	7. Athletes Compete												
8:10 am 8:15 am	8. Athletes Marshall for Finals												
8:15 am 8:20 am	9. Medal Presentation or March Out												
8:20 am 8:25 am	Interernational TUM Podium Access												
8:25 am 8:30 am	Due to no Rod Floor in Training Hall												
8:30 am 8:35 am	International Tumblers have Podium Access for 30mins												
8:35 am 8:40 am	from 45mins prior to the Scheduled Session Comp Start												
8:40 am 8:45 am	Internatonal Finals Warmups												
8:45 am 8:50 am	If Finals directly follows prelim of 1 flight												
8:50 am 8:55 am	Athletes Warmup = 1x no. of routines competed												
8:55 am 9:00 am	All other Finals												
9:00 am 9:05 am	Athletes Warmup = 1x comp routines + 1												
9:05 am 9:10 am	All National Stream, Youth U13, SYN, & TUM Finals												
9:10 am 9:15 am	Will directly follow Prelims												
9:15 am 9:20 am													
9:20 am 9:25 am													
9:25 am 9:30 am													
9:30 am 9:35 am													
9:35 am 9:40 am													
9:40 am 9:45 am													
9:45 am 9:50 am													
9:50 am 9:55 am													
9:55 am 10:00 am													
10:00 am 10:05 am													
10:05 am 10:10 am													
10:10 am 10:15 am													
10:15 am 10:20 am													
10:20 am 10:25 am													

10:25 am 10:30 am

	TRAMPOLINE GYMN	IASTIC		K - AUS Version 2:		ASTICS	CHAMPIONSHIPS	2025	5
	ESSION 2, Sun 13th July		TRP 1		TRP 2		DMT		TUM
	Solow 2, sum 15th sury	42	2 Athletes for all disciplines in session		1111 2				10111
10:00 am 10:30 am	Training Hall Access		8 athletes	7	athletes	11	athletes		16 athletes
10:30 am 10:35 am	International Warmup & Competion Procedure								
10:35 am 10:40 am	1. Athletes Check In Training Hall								
10:40 am 10:45 am	2. Training Hall Access 1 Hr prior to compete time								
10:45 am 10:50 am	3. Athletes marshalled at Podium 15min prior to compete								
10:50 am 10:55 am	4. Athletes march onto Podium to Warmup & Compete								
10:55 am 11:00 am	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1								
11:00 am 11:05 am	6. SYN PRELIM Warmup = 2 touch								
11:05 am 11:10 am	7. Athletes Compete								
11:10 am 11:15 am	8. Athletes Marshall for Finals								
11:15 am 11:20 am	9. Medal Presentation or March Out								
11:20 am 11:25 am	Interernational TUM Podium Access								
11:25 am 11:30 am	Due to no Rod Floor in Training Hall								
11:30 am 11:35 am	International Tumblers have Podium Access for 30mins	42 12	2.1 SYN Senior Male Flight 1	25 7.1	SYN Senior Female Flight 1	30 12.1	Youth U13 DMT Male Flight 1		
11:35 am 11:40 am	from 45mins prior to the Scheduled Session Comp Start	37		20		25			
11:40 am 11:45 am	Internatonal Finals Warmups	32		15		20			
11:45 am 11:50 am	If Finals directly follows prelim of 1 flight	27		10		15			
11:50 am 11:55 am	Athletes Warmup = 1x no. of routines competed	22		5		10			
11:55 am 12:00 pm	All other Finals	17		5 mins	prepare finalists	5			
12:00 pm 12:05 pm	Athletes Warmup = 1x comp routines + 1	12		14 7	SYN Senior Female FINAL	8 3.1	Youth U13 DMT Female Flight 1		
12:05 pm 12:10 pm	All National Stream, Youth U13, SYN, & TUM Finals	7		9		3			
12:10 pm 12:15 pm	Will directly follow Prelims	5 mins	prepare finalists	4		5 mins	prepare finalists		
12:15 pm 12:20 pm		16	8 SYN Senior Male FINAL	60 12.1	Junior U17 TRP Female Flight 1	20 8	Youth U13 DMT Male FINAL		
12:20 pm 12:25 pm		11		55		15			
12:25 pm 12:30 pm		6	AWARDS CEREMONY	50		10			
12:30 pm 12:35 pm		50 10	0.2 Junior U17 TRP Male Flight 1	45		5	AWARDS CEREMONY		
12:35 pm 12:40 pm		45		40		7.5 3	Youth U13 DMT Female FINAL		
12:40 pm 12:45 pm		40		35		2.5	AWARDS CEREMONY		
12:45 pm 12:50 pm		35		30				25	10.1 Junior U22 TUM Female Flight 1
12:50 pm 12:55 pm		30		25				20	
12:55 pm 1:00 pm		25		20				15	
1:00 pm 1:05 pm		20		15				10	
1:05 pm 1:10 pm		15		10				5	
1:10 pm 1:15 pm		10		5		1		20	8.1 Junior U22 TUM Male Flight 1
1:15 pm 1:20 pm		5		+				15	
1:20 pm 1:25 pm		45 9	Junior U17 TRP Male Flight 2					10	
1:25 pm 1:30 pm		40						5	
1:30 pm 1:35 pm		35						5 mins	prepare finalists
1:35 pm 1:40 pm		30						20	8 Junior U22 TUM Female FINAL
1:40 pm 1:45 pm		25						15	
1:45 pm 1:50 pm		20						15	
1:50 pm 1:55 pm		15						10	AWARDS CEREMONY
1:55 pm 2:00 pm		10						20	8 Junior U22 TUM Male FINAL
2:00 pm 2:05 pm		5		1				15	
2:05 pm 2:10 pm								10	
2:10 pm 2:15 pm								5	AWARDS CEREMONY

	TRAMPOLINE GYMN		K - AUSTRALIAN GYMN, Version 2: 08-Jun-25	ASTICS CHAMPIONSHIPS	2025
	ESSION 2. Same 424h Jack				
5	ESSION 3, Sun 13th July	TRP 1	TRP 2	DMT	TUM
3:30 pm 4:00 pm	Training Hall Warmup	68 Athletes for all disciplines in session 16 athletes	16 athletes	29 athletes	7 athletes
4:00 pm 4:05 pm	International Warmup & Competion Procedure	10 dimetes	10 atmetes	29 attrictes	7 atmetes
4:05 pm 4:10 pm	Athletes Check In Training Hall				
4:10 pm 4:15 pm	Training Hall Access 1 Hr prior to compete time				
4:15 pm 4:20 pm	Athletes marshalled at Podium 15min prior to compete				
4:20 pm 4:25 pm	4. Athletes march onto Podium to Warmup & Compete				
4:25 pm 4:30 pm	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1				
4:30 pm 4:35 pm	6. SYN PRELIM Warmup = 2 touch				
4:35 pm 4:40 pm	7. Athletes Compete				
4:40 pm 4:45 pm	8. Athletes Marshall for Finals				
4:45 pm 4:50 pm	9. Medal Presentation or March Out				
4:50 pm 4:55 pm	Interernational TUM Podium Access				
4:55 pm 5:00 pm	Due to no Rod Floor in Training Hall				
5:00 pm 5:05 pm	International Tumblers have Podium Access for 30mins		28 8 Junior U22 TRP Female FINAL		9 3.1 Senior TUM Female Flight 1
5:05 pm 5:10 pm	from 45mins prior to the Scheduled Session Comp Start		23		4
5:10 pm 5:15 pm	Internatonal Finals Warmups		18		12 4.1 Senior TUM Male Flight 1
5:15 pm 5:20 pm	If Finals directly follows prelim of 1 flight		13		7
5:20 pm 5:25 pm	Athletes Warmup = 1x no. of routines competed		8		5 mins prepare finalists
5:25 pm 5:30 pm	All other Finals		3 AWARDS CEREMONY		9 3 Senior TUM Female FINAL
5:30 pm 5:35 pm	Athletes Warmup = 1x comp routines + 1	28 8 Junior U22 TRP Male FINAL			4
5:35 pm 5:40 pm	All National Stream, Youth U13, SYN, & TUM Finals	23			12 4 Senior TUM Male FINAL
5:40 pm 5:45 pm	Will directly follow Prelims	18			7
5:45 pm 5:50 pm		13		20 8 Youth U15 DMT Female FINAL	
5:50 pm 5:55 pm		8		15	
5:55 pm 6:00 pm		3 AWARDS CEREMONY		10	
6:00 pm 6:05 pm			28 Senior TRP Female FINAL	5 AWARDS CEREMONY	
6:05 pm 6:10 pm			23	12.5 5 Youth U15 DMT Male FINAL	
6:10 pm 6:15 pm			18	7.5	
6:15 pm 6:20 pm			13	2.5 AWARDS CEREMONY	
6:20 pm 6:25 pm			8	20 8 Junior U17 DMT Female FINAL	
6:25 pm 6:30 pm			3 AWARDS CEREMONY	15	
6:30 pm 6:35 pm		28 Senior TRP Male FINAL		10	
6:35 pm 6:40 pm		23		5 AWARDS CEREMONY	
6:40 pm 6:45 pm		18		20 8 Junior U17 DMT Male FINAL	
6:45 pm 6:50 pm		13		15	
6:50 pm 6:55 pm		8		10	<u> </u>
6:55 pm 7:00 pm		3 AWARDS CEREMONY		5 AWARDS CEREMONY	<u> </u>
7:00 pm 7:05 pm					
7:05 pm 7:10 pm					
7:10 pm 7:15 pm					
7:15 pm 7:20 pm					
7:20 pm 7:25 pm					
7:25 pm 7:30 pm					
7:30 pm 7:35 pm					
7:35 pm 7:40 pm					
7:40 pm 7:45 pm					
7:45 pm 7:50 pm					
7:50 pm 7:55 pm					
7:55 pm 8:00 pm					

	TRAMPOLINE (SYMNASTICS ORDER	OF WORK - AUS		ASTICS CHAI	MPIONSHIPS	2025
	Session 1, Mon 14th July	TRP 1		TRP 2		OMT	TUM
	, , , , , , , , , , , , , , , , , , , ,	57 Athletes for all disci	plines in session				
7:00 am 7:3	30 am Training Hall Access	14 athletes	11	athletes	32 athletes		0 athletes
7:30 am 7:3	35 am International Warmup & Competion Pro	ocedure					
7:35 am 7:4	40 am 1. Athletes Check In Training Hall						
7:40 am 7:4	45 am 2. Training Hall Access 1 Hr prior to compete tin	ie					
	3. Athletes marshalled at Podium 15min prior to	compete					
	55 am 4. Athletes march onto Podium to Warmup & C	ompete					
	00 am 5. INDIVIDUAL PRELIM Warmup = 1x comp rout	ines + 1					
	05 am 6. SYN PRELIM Warmup = 2 touch						
	10 am 7. Athletes Compete						
	15 am 8. Athletes Marshall for Finals						
	20 am 9. Medal Presentation or March Out						
	25 am Interernational TUM Podium Acce	ss					
	25 4						
		30mins					
	form 45-ring prings to the Sabadulad Sandra Sa						
	International Single Warmung						
	15 d. 1. 1. 1. 6 H		P Male Flight 1 35 7.1	Youth U15 TRP Female Flight 1			
				Touch 015 for remaie riight 1		J22 DMT Female Flight 1	
	Athletes Warmup = 1x no. of routines competer	25	30		16		
8:55 am 9:0	00 am All other Finals	20	25		11		
9:00 am 9:0	05 am Athletes Warmup = 1x comp routines + 1	15	20		6		
9:05 am 9:1	10 am All National Stream, Youth U13, SYN, & TUM Fir	als 10	15		18 6.2 Junior L	J22 DMT Female Flight 2	
9:10 am 9:1	15 am Will directly follow Prelims	5	10		13		
9:15 am 9:2	20 am	0	5		8		
9:20 am 9:2	25 am	40 8.2 Youth U13 TF	P Male Flight 1 20 4.1	Youth U13 TRP Female Flight 1	3		
9:25 am 9:3	30 am	35	15		30 10.2 Junior	U22 DMT Male Flight 1	
9:30 am 9:3	35 am	30	10		25		
9:35 am 9:4	40 am	25	5		20		
9:40 am 9:4	45 am	20	5 mins	prepare finalists	15		
9:45 am 9:5	50 am	15	12 4	Youth U13 TRP Female FINAL	10		
9:50 am 9:5	55 am	10	7		5		
9:55 am 10:	:00 am	5	2	AWARDS CEREMONY	27 9.2 Junior	U22 DMT Male Flight 2	
10:00 am 10:	:05 am	5 mins prepar	e finalists		22		
10:05 am 10:	:10 am	24 8 Youth U13 T	RP Male FINAL		17		
10:10 am 10:	:15 am	19			12		
10:15 am 10:	:20 am	14			7		
10:20 am 10:		9			2		
10:25 am 10:		4 AWARDS	CEREMONY				
10:30 am 10:							
10:35 am 10:							
10:40 am 10:							
10:45 am 10:							
10:50 am 10:							
10:55 am 11:							

	TRAMPOLINE GYMN	ASTIC			AUSTRALIAN GYMNA on 2: 08-Jun-25	ASTI	CS CHAMPIONSHIPS	2025
S	ession 2, Mon 14th July		TRP 1		TRP 2		DMT	TUM
		0 At	hletes for all disciplines in session					
10:30 am 11:00 am	Training Hall Warmup		0 athletes		0 athletes		0 athletes	0 athletes
11:00 am 11:05 am	International Warmup & Competion Procedure							
11:05 am 11:10 am	1. Athletes Check In Training Hall							
11:10 am 11:15 am	2. Training Hall Access 1 Hr prior to compete time							
11:15 am 11:20 am	3. Athletes marshalled at Podium 15min prior to compete							
11:20 am 11:25 am	4. Athletes march onto Podium to Warmup & Compete							
11:25 am 11:30 am	5. INDIVIDUAL PRELIM Warmup = 1x comp routines + 1							
11:30 am 11:35 am	6. SYN PRELIM Warmup = 2 touch							
11:35 am 11:40 am	7. Athletes Compete							
11:40 am 11:45 am	8. Athletes Marshall for Finals							
11:45 am 11:50 am	9. Medal Presentation or March Out							
11:50 am 11:55 am	Interernational TUM Podium Access							
11:55 am 12:00 pm	Due to no Rod Floor in Training Hall							
	International Tumblers have Podium Access for 30mins			21	7 Youth U15 TRP Female FINAL	24	8 Junior U22 DMT Female FINAL	
	from 45mins prior to the Scheduled Session Comp Start				7 Youth 015 TRP Female FINAL		3 Junior 022 Divi i Female Final	
12:05 pm 12:10 pm	International Finals Warmups			16		19		
12:10 pm 12:15 pm	If Finals directly follows prelim of 1 flight			11		14		
12:15 pm 12:20 pm				6		9		_
12:20 pm 12:25 pm	Attletes Warmup = 1x no. of routines competed			1	AWARDS CEREMONY	4	AWARDS CEREMONY	-
12:25 pm 12:30 pm	All other Finals	18 6	Youth U15 TRP Male FINAL			24	8 Junior U22 DMT Male FINAL	
12:30 pm 12:35 pm	Athletes Warmup = 1x comp routines + 1	13				19		
12:35 pm 12:40 pm	All National Stream, Youth U13, SYN, & TUM Finals	8				14		
12:40 pm 12:45 pm	Will directly follow Prelims	3				9		_
12:45 pm 12:50 pm		-2	AWARDS CEREMONY			4	AWARDS CEREMONY	
12:50 pm 12:55 pm				24	8 Junior U17 TRP Female FINAL	24	8 Senior DMT Female FINAL	
12:55 pm 1:00 pm				19		19		
1:00 pm 1:05 pm				14		14		
1:05 pm 1:10 pm				9		9		
1:10 pm 1:15 pm				4	AWARDS CEREMONY	4	AWARDS CEREMONY	
1:15 pm 1:20 pm		24 8	Junior U17 TRP Male FINAL			24	8 Senior DMT Male FINAL	
1:20 pm 1:25 pm		19				19		
1:25 pm 1:30 pm		14				14		
1:30 pm 1:35 pm		9				9		
1:35 pm 1:40 pm		4	AWARDS CEREMONY			4	AWARDS CEREMONY	
1:40 pm 1:45 pm								
1:45 pm 1:50 pm								
1:50 pm 1:55 pm								
1:55 pm 2:00 pm								
2:00 pm 2:05 pm								
2:05 pm 2:10 pm								
2:10 pm 2:15 pm								
2:15 pm 2:20 pm								
2:20 pm 2:25 pm								
2:25 pm 2:30 pm								

		TRAMPOLINE GYMN	IASTICS ORDER OF WOR	K - AUSTRALIAN GYMN, Version 2: 08-Jun-25	ASTICS CHAMPIONSHIPS	2025
		ession 3, Mon 14th July	TRP 1	TRP 2	DMT	TUM
		coston o, mon 1-tin sury	120 Athletes for all disciplines in session	1111 2	J. III	Tom
3:30 pm	4:00 pm	Training Hall Warmup	20 athletes	20 athletes	40 athletes	40 athletes
4:00 pm		TEAM FINAL COMPETION STARTS				
4:05 pm		1. Athletes Check In at Podium ready for Warmup				
4:10 pm		2. Podium Access 45 Min prior for 30 Min				
4:15 pm		3. Marshall Event 15min prior				
4:20 pm		4. Athletes warmup 1x no. of routines competed				
4:25 pm		TEAM DISCIPLINE FINAL STARTS				
4:30 pm		1. Rotation 1 (TRP, DMT, TUM)				
4:35 pm		Athletes warmup and compete to own timing x16				
4:40 pm		2. Then Rotation 2 (TRP, DMT, TUM) repeats this process				
		3. Medal Presentation or March Out				
4:45 pm 4:50 pm		TEAM ALL AROUND TEAM FINAL STARTS				
		There are 2 Rotations of TUM, DMT, TRP				
4:55 pm		2. Athletes alternate (TUM 1, DMT 1, TRP 1) x 4		40 46		20 46
	5:05 pm	3. Then Rotation 2 repeats this process		40 16 International TEAM TRP Female FINA		20 16 International TEAM TUM Male FINAL
	5:10 pm	Medal Presentation or March Out		35		15
•	5:15 pm			30		10
5:15 pm		TEAM APPARATUS FINALS		25		5
5:20 pm	-			20	20 16 International TEAM DMT Male FINAL	5 mins Males move TUM to DMT
5:25 pm				15	15	
5:30 pm				10	10	
	5:40 pm			5	5	
5:40 pm			40 16 International TEAM TRP Male FINAL			20 16 International TEAM TUM Female FINAL
5:45 pm	5:50 pm		35			15
5:50 pm	5:55 pm		30			10
5:55 pm	6:00 pm		25			5
6:00 pm	6:05 pm		20		20 16 International TEAM DMT Female FINA	5 mins Females move TUM to DMT
6:05 pm	6:10 pm		15		15	
6:10 pm	6:15 pm		10		10	
6:15 pm	6:20 pm		5		5	
6:20 pm	6:25 pm					
6:25 pm	6:30 pm					
6:30 pm	6:35 pm	TEAM ALL AROUND FINALS		10 4 TEAM All AROUND FINAL TRP Female	5 4 TEAM ALL AROUND FINAL DMT Femal	e 5 4 TEAM ALL AROUND FINAL TUM Male
6:35 pm	6:40 pm			5	0	0
6:40 pm	6:45 pm		10 4 TEAM All AROUND FINAL TRP Male		5 4 TEAM ALL AROUND FINAL DMT Male	5 4 TEAM ALL AROUND FINAL TUM Female
6:45 pm	6:50 pm		5		0	0
6:50 pm	6:55 pm					
6:55 pm	7:00 pm					
7:00 pm	7:05 pm	TRANS TASMAN CHALLENGE		24 12 Trans Tasman Female FINAL	24 12 Trans Tasman Male FINAL	
7:05 pm	7:10 pm			20 -	20 -	
7:10 pm	7:15 pm			15 -	15 -	
7:15 pm	7:20 pm			10 -	10 -	
7:20 pm	7:25 pm			-	5 -	_
7:25 pm	7:30 pm			5 mins Females move TRP to DMT	5 mins Males move DMT to TRP	_
7:30 pm			24 12 Trans Tasman Male FINAL		24 12 Trans Tasman Female FINAL	
7:35 pm			20 -		20 -	
7:40 pm			15 -		15 -	
7:45 pm			10 -		10 -	
7:50 pm			5 -		5 -	
7:55 pm						

	SESSION 1, Tue 15th July	TRP 1	TRP 2	DMT	TUM
		0 Athletes for all disciplines in session			
7:30 am 8:0	00 am Training Hall Access	0 athletes	0 athletes	0 athletes	0 athletes
:00 am 8:0	05 am National Stream Warmup & Competion Procedure				
:05 am 8:1	10 am 1. Athletes Check In Training Hall	NO COMPETITION	NO COMPETITION	NO COMPETITION	NO COMPETITION
8:10 am 8:1	15 am 2. Training Hall Access 1 Hr prior to compete time				
3:15 am 8:2	20 am 3. Athletes marshalled at Podium 15min prior to compete				
3:20 am 8:2	25 am 4. Athletes march onto Podium to Warmup & Compete				
:25 am 8:3	30 am 5. INDIVIDUAL PRELIM Warmup = 2x comp routines				
3:30 am 8:3	35 am 6. SYN PRELIM Warmup = 2x comp routines				
3:35 am 8:4	40 am 7. Athletes Compete				
8:40 am 8:4	45 am 8. Athletes Marshall for Finals				
	50 am 9. Medal Presentation or March Out				
3:50 am 8:5	55 am National Stream Finals Warmups				
8:55 am 9:0	00 am If Finals directly follows prelim of 1 flight				
	05 am Athletes Warmup = 1x no. of routines competed				
	10 am All other Finals				
9:10 am 9:1	15 am Athletes Warmup = 2x comp routines				
	20 am All National Stream, Youth U13, SYN, & TUM Finals				
	25 am Will directly follow Prelims				
	30 am				
	35 am				
	40 am				
	45 am				
9:45 am 9:5					
9:50 am 9:5					
9:55 am 10:					
.0:00 am 10:					
0:05 am 10:					
0:10 am 10:					
0:15 am 10:					
0:20 am 10:					
0:25 am 10:					
.0:30 am 10:					
0:35 am 10:					
0:40 am 10:					
0:45 am 10:					
0:50 am 10:					
0:55 am 11:					
1:00 am 11:					
1:05 am 11:					
1:05 am 11: 1:10 am 11:					
1:15 am 11:					
L:20 am 11:					
l:25 am 11:					
:30 am 11:					
1:35 am 11:					
L:40 am 11:					
:45 am 11:					
1:50 am 11:	IIIb CC.				

11:55 am 12:00 pm

		ession 2, Tue 15th July		TRP 1		TRP 2	DMT	TUM		
		lession 2, rue 15th July	75 At	hletes for all disciplines in session		IRP 2	DIVIT			TOW
L1:30 am	12:00 pm	Training Hall Access		athletes	17	athletes	0 athletes		41 at	hletes
	12:05 pm	National Stream Warmup & Competion Procedure								
	12:10 pm	1. Athletes Check In Training Hall								
2:10 pm	12:15 pm	2. Training Hall Access 1 Hr prior to compete time								
2:15 pm	12:20 pm	3. Athletes marshalled at Podium 15min prior to compete								
2:20 pm	12:25 pm	4. Athletes march onto Podium to Warmup & Compete								
2:25 pm	12:30 pm	5. INDIVIDUAL PRELIM Warmup = 2x comp routines								
2:30 pm	12:35 pm	6. SYN PRELIM Warmup = 2x comp routines								
2:35 pm	12:40 pm	7. Athletes Compete								
	12:45 pm	8. Athletes Marshall for Finals								
•	12:50 pm	9. Medal Presentation or March Out								
•	12:55 pm	National Stream Finals Warmups								
:55 pm	1:00 pm	If Finals directly follows prelim of 1 flight								
L:00 pm	1:05 pm	Athletes Warmup = 1x no. of routines competed	18 6.1	SYN Nat 6 Male Flight 1	12 4.1	SYN Nat 5 Female Flight 1		30	10.4	Nat 6 TUM Female Flight
L:05 pm	1:10 pm	All other Finals	13		7			25		
1:10 pm	1:15 pm	Athletes Warmup = 2x comp routines	8		2	<i>c.</i>		20		
L:15 pm	1:20 pm	All National Stream, Youth U13, SYN, & TUM Finals Will directly follow Prelims	S mains	prepare finalists	5 mins	prepare finalists SYN Nat 5 Female FINAL		15		
:20 pm	1:25 pm	Will directly follow Preliffs	5 mins 6	SYN Nat 6 Male FINAL	8 4	STN Nat 5 Female FINAL		10		
:25 pm	1:30 pm 1:35 pm			STN NACO MAIE FINAL	3			30	10.4	Nat 6 TUM Female Flight
:30 pm :35 pm	1:40 pm		7	AWARDS CEREMONY	15 5.1	SYN Nat 7 Female Flight 1		25	10.4	Nat 6 TOW Female Flight
:40 pm	1:45 pm		18 6.1	SYN Nat 7 Male Flight 1	10	3114 Nat / Female Flight 1		20		
L:45 pm	1:50 pm		13	3114 Nat 7 Male Flight 1	5	AWARDS CEREMONY		15		
:50 pm	1:55 pm		9		5 mins	prepare finalists		10		
1:55 pm	2:00 pm		3		10 5	SYN Nat 7 Female FINAL		5		
2:00 pm	2:05 pm		5 mins	prepare finalists	5			30	10.4	Nat 6 TUM Female Flight
2:05 pm	2:10 pm		12 6	SYN Nat 7 Male FINAL	24 8.2	SYN Nat 6 Female Flight 1		25		
:10 pm	2:15 pm		7	AWARDS CEREMONY	19	•		20		
2:15 pm	2:20 pm		15 5.1	SYN Nat 5 Male Flight 1	14			15		
2:20 pm	2:25 pm		10		9			10		
:25 pm	2:30 pm		5		4			5		
:30 pm	2:35 pm		0		5 mins	prepare finalists		21	7.4	Nat 6 TUM Female Flight
:35 pm	2:40 pm		5 mins	prepare finalists	16 8	SYN Nat 6 Female FINAL		16		
:40 pm	2:45 pm		10 5	SYN Nat 5 Male FINAL	11			11		
:45 pm	2:50 pm		5		6			6		
:50 pm	2:55 pm		0	AWARDS CEREMONY				1		
:55 pm	3:00 pm							9	3.1	Nat 6 TUM Male Flight
:00 pm	3:05 pm							4		
:05 pm	3:10 pm							5 mins		prepare finalists
:10 pm	3:15 pm							18	12	Nat 6 TUM Female FINA
:15 pm	3:20 pm							13		
:20 pm	3:25 pm							8		AVA/ADDS CEDEMACNIV
:25 pm	3:30 pm							3	2	Net C TURA Rada TIMA
:30 pm	3:35 pm 3:40 pm							3	3	Nat 6 TUM Male FINAL
:35 pm	3:40 pm 3:45 pm							-2		AWARDS CEREIVIUNY
	3:50 pm 3:55 pm									
	4:00 pm									

		TRAMPOLINE GYMN	ASTICS ORDER OF WOR	K - AUS		ASTICS (CHAMPIONSHIPS	2025	
	S	ESSION 3, Tue 15th July	TRP 1		TRP 2		DMT		TUM
4:00 pm 4:		Training Hall Access	84 Athletes for all disciplines in session 16 athletes		letes for all disciplines in session	22 at	thletes	18	athletes
	:35 pm	National Stream Warmup & Competion Procedure							
	:40 pm	1. Athletes Check In Training Hall							
4:40 pm 4:	:45 pm	2. Training Hall Access 1 Hr prior to compete time							
4:45 pm 4:	:50 pm	3. Athletes marshalled at Podium 15min prior to compete							
4:50 pm 4:	1:55 pm	4. Athletes march onto Podium to Warmup & Compete							
4:55 pm 5:	:00 pm	5. INDIVIDUAL PRELIM Warmup = 2x comp routines							
5:00 pm 5:	:05 pm	6. SYN PRELIM Warmup = 2x comp routines							
5:05 pm 5:	:10 pm	7. Athletes Compete		60 10.3	Nat 6 TRP Female Flight 1				
5:10 pm 5:	:15 pm	8. Athletes Marshall for Finals		55					
5:15 pm 5:	:20 pm	9. Medal Presentation or March Out		50					
5:20 pm 5:	:25 pm	National Stream Finals Warmups		45					
5:25 pm 5:	:30 pm	If Finals directly follows prelim of 1 flight		40					
	:35 pm	Athletes Warmup = 1x no. of routines competed	48 8.2 Nat 6 TRP Male Flight 1	35		30 10.1	Nat 5 DMT Female Flight 1		
	:40 pm	All other Finals	43	30		25			
	:45 pm	Athletes Warmup = 2x comp routines	38	25		20			
· ·	:50 pm	All National Stream, Youth U13, SYN, & TUM Finals	33	20		15			
	:55 pm	Will directly follow Prelims	28	15		10			
	:00 pm		23	10		5		-	
	:05 pm		18	5		5 mins	prepare finalists	_	
	i:10 pm		13	60 10.3	Nat 6 TRP Female Flight 2	16 8	Nat 5 DMT Female FINAL		
	:15 pm		8	55		11	ALMARDS CEREMANN	_	
	:20 pm		48 8.2 Nat 6 TRP Male Flight 2	50		6 36 12.1	AWARDS CEREMONY	_	
	:25 pm			45			Nat 5 DMT Male Flight 1		
	i:30 pm i:35 pm		43	40		31			
	:35 pm		38	35		26			
	:45 pm		33	30		21 16			
	:50 pm		28	25		11			
	:55 pm		18	15		6			
	:00 pm		13	10		5 mins	prepare finalists	7	
7:00 pm 7:			8	5		16 8	Nat 5 DMT Male FINAL		
	':10 pm		3	48 8.3	Nat 6 TRP Female Flight 3	11			
7:10 pm 7:			5 mins prepare finalists	43		6	AWARDS CEREMONY		
	:20 pm		24 8 Nat 6 TRP Male FINAL	38				27 9.2	Nat 7 TUM Female Flight 1
	:25 pm		19	33				22	
	':30 pm		14	28				17	
7:30 pm 7:	':35 pm		9	23				12	
7:35 pm 7:	':40 pm		4 AWARDS CEREMONY	18				7	
7:40 pm 7:	':45 pm			13				27 9.2	Nat 7 TUM Female Flight 2
7:45 pm 7:	':50 pm			8				22	
7:50 pm 7:	':55 pm			3				17	
7:55 pm 8:	3:00 pm			5 mins	prepare finalists			12	
8:00 pm 8:	8:05 pm			24 8	Nat 6 TRP Female FINAL			7	
	3:10 pm			19				5 mins	prepare finalists
8:10 pm 8:	3:15 pm			14				12 8	Nat 7 TUM Female FINAL
	3:20 pm			9				7	
	3:25 pm			4	AWARDS CEREMONY			2	AWARDS CEREMONY
8:25 pm 8:	:30 pm								

TRAMPOLINE GYMNASTICS ORDER OF WORK - AUSTRALIAN GYMNASTICS CHAMPIONSHIPS 2025								
FINAL Version 2: 08-Jun-25								
SESSION 1, Wed 16th July			TRP 1		TRP 2		DMT	TUM
		46 Athlet	es for all disciplines in session					
7:00 am 7:30 am	Training Hall Access	11 ath	letes	12 a	thletes	13	3 athletes	10 athletes
7:30 am 7:35 am	National Stream Warmup & Competion Procedure							
7:35 am 7:40 am	1. Athletes Check In Training Hall							
7:40 am 7:45 am	2. Training Hall Access 1 Hr prior to compete time							
7:45 am 7:50 am	3. Athletes marshalled at Podium 15min prior to compete							
7:50 am 7:55 am	4. Athletes march onto Podium to Warmup & Compete							
7:55 am 8:00 am	5. INDIVIDUAL PRELIM Warmup = 2x comp routines							
8:00 am 8:05 am	6. SYN PRELIM Warmup = 2x comp routines							
8:05 am 8:10 am	7. Athletes Compete							
8:10 am 8:15 am	8. Athletes Marshall for Finals							
8:15 am 8:20 am	9. Medal Presentation or March Out							
8:20 am 8:25 am	National Stream Finals Warmups							
8:25 am 8:30 am	If Finals directly follows prelim of 1 flight							
8:30 am 8:35 am	Athletes Warmup = 1x no. of routines competed							
8:35 am 8:40 am	All other Finals							
8:40 am 8:45 am	Athletes Warmup = 2x comp routines							
8:45 am 8:50 am	All National Stream, Youth U13, SYN, & TUM Finals							
8:50 am 8:55 am	Will directly follow Prelims							
8:55 am 9:00 am								
9:00 am 9:05 am		66 11.1	Nat 5 TRP Male Flight 1	72 12.1	Nat 5 TRP Female Flight 1	24 8.1	Nat 7 DMT Male Flight 1	
9:05 am 9:10 am		61		67		19		
9:10 am 9:15 am		56		62		14		
9:15 am 9:20 am		51		57		9		
9:20 am 9:25 am		46		52		4		
9:25 am 9:30 am		41		47		5 mins	prepare finalists	
9:30 am 9:35 am		36		42		16 8		
9:35 am 9:40 am		31		37		11	Nuc / Din male min	
9:40 am 9:45 am		26		37		6	AWARDS CEREMONY	
9:45 am 9:50 am		21		27		15 5.1	Nat 7 DMT Female Flight 1	
9:50 am 9:55 am		16				10	Nuc / Divit remaie riight 1	
9:55 am 10:00 am				22 17		10		
10:00 am 10:05 am		- 11		12		5 mins	prepare finalists	
10:05 am 10:10 am		5 mins	prepare finalists	7		10 5	Nat 7 DMT Female FINAL	
10:10 am 10:15 am		24 8	Nat 5 TRP Male FINAL	5 mins	prepare finalists	5	Nat / Divil remaie rilvat	
10:15 am 10:20 am		19	I III MAICTHAL	24 8	Nat 5 TRP Female FINAL	1 ° –	AWARDS CEREMONY	
10:20 am 10:25 am		19		19	Temale Final		AWARDS CEREWORT	6 2.1 Nat 7 TUM Male Flight 1
10:25 am 10:30 am		14		19				1
10:30 am 10:35 am		4	AWARDS CEREMONY	0				24 8.1 Nat 5 TUM Male Flight 1
10:35 am 10:40 am		*	AVAILUS CEREIVIOIVI	4	AWARDS CEDEMONY			19
10:40 am 10:45 am				4	AWARDS CEREIVION			
10:45 am 10:50 am								14
10:50 am 10:55 am				1				9
10:55 am 11:00 am				1				5 mins prepare finalists
11:00 am 11:05 am								2 Nat 7 TUM Male FINAL
11:05 am 11:05 am				1				11111 DDC 05051 101111
11:10 am 11:10 am								AWARDS CEREMONY
				1				-8 AWARDS CEREIVIONY
11:15 am 11:20 am								8 8 Nat 5 TUM Male FINAL
11:20 am 11:25 am				1				3
11:25 am 11:30 am						1		-2

	TRAMPOLINE GYMNASTICS ORDER OF WORK - AUSTRALIAN GYMNASTICS CHAMPIONSHIPS 2025 FINAL Version 2: 08-Jun-25							
	SESSION 2, Wed 16th July	TRP 1 TRP 2		DMT	TUM			
		105 Athletes for all disciplines in session						
11:30 am 12:0	0 pm Training Hall Access	9 athletes	10 athletes	38 athletes	48 athletes			
12:00 pm 12:0					A			
12:05 pm 12:1					A .			
12:10 pm 12:1					A			
12:15 pm 12:2					A .			
12:20 pm 12:2					A			
12:25 pm 12:3					A			
12:30 pm 12:3					A			
12:35 pm 12:4					A			
12:40 pm 12:4					A			
12:45 pm 12:5					A			
12:50 pm 12:5					A			
12:55 pm 1:0	Opm If Finals directly follows prelim of 1 flight 5 pm Athletes Warmup = 1x no. of routines competed		60 10.1 Nat 7 TRP Female Flight 1	24 8.2 Nat 6 DMT Male Flight 1	36 12.4 Nat 5 TUM Female Flight 1			
1:00 pm 1:0 1:05 pm 1:1			55 Nat / TRP Female Flight 1	19	31 Nat 5 TOW Female Flight 1			
1:10 pm 1:1				19				
1:15 pm 1:2			50 45	9	26			
1:20 pm 1:2			40	4	16			
1:25 pm 1:3			35	21 7.2 Nat 6 DMT Male Flight 2	11			
1:30 pm 1:3	· · · · · · · · · · · · · · · · · · ·		30	16	6			
1:35 pm 1:4			25	11	36 12.4 Nat 5 TUM Female Flight 2			
1:40 pm 1:4			20	6	31			
1:45 pm 1:50	· · · · · · · · · · · · · · · · · · ·		15	5 mins prepare finalists	26			
1:50 pm 1:5			10	16 8 Nat 6 DMT Male FINAL	21			
1:55 pm 2:0			5	11	16			
2:00 pm 2:0			5 mins prepare finalists	6	11			
2:05 pm 2:1) pm		16 8 Nat 7 TRP Female FINAL	1 AWARDS CEREMONY	6			
2:10 pm 2:1	5 pm		11	36 12.2 Nat 6 DMT Female Flight 1	36 12.4 Nat 5 TUM Female Flight 3			
2:15 pm 2:2) pm		6 AWARDS CEREMONY	31	31			
2:20 pm 2:2	5 pm	54 9.1 Nat 7 TRP Male Flight 1		26	26			
2:25 pm 2:3	D pm	49		21	21			
2:30 pm 2:3		44		16	16			
2:35 pm 2:4	· · · · · · · · · · · · · · · · · · ·	39		11	11			
2:40 pm 2:4	· · · · · · · · · · · · · · · · · · ·	34		6	6			
2:45 pm 2:5		29		33 11.2 Nat 6 DMT Female Flight 2	33 11.4 Nat 5 TUM Female Flight 4			
2:50 pm 2:5		24		28	28			
2:55 pm 3:0		19		23	23			
3:00 pm 3:0		14		18	18			
3:05 pm 3:10		9		13	13			
3:10 pm 3:1 3:15 pm 3:2	· · · · · · · · · · · · · · · · · · ·	5 mins prepare finalists		8	8			
3:20 pm 3:2		16 8 Nat 7 TRP Male FINAL		5 mins prepare finalists	18 12 Nat 5 TUM Female FINAL			
3:25 pm 3:25	· · · · · · · · · · · · · · · · · · ·	15 8 Nat / IRP Male FINAL		24 8 Nat 6 DMT Female FINAL	10 12 Nat 5 TOW Female FINAL			
3:30 pm 3:3		6 AWARDS CEREMONY		19	0			
3:35 pm 3:4	· · ·	AVARDS CEREWONT		14	3 AWARDS CEREMONY			
3:40 pm 3:4	· · · · · · · · · · · · · · · · · · ·			9	THE BOOK OF THE PARTY OF THE PA			
3:45 pm 3:5				4 AWARDS CEREMONY				
3:50 pm 3:5								
3:55 pm 4:0								
4:00 pm 4:0								
4:05 pm 4:1								
4:10 pm 4:1								
4:15 pm 4:2								
4:20 pm 4:2								
4:25 pm 4:3								

TRAMPOLINE GYMNASTICS ORDER OF WORK - AUSTRALIAN GYMNASTICS CHAMPIONSHIPS 2025

	FINAL Version 2: 08-Jun-25							
SESSION 3, Wed 16th July		SSION 3, Wed 16th July	TRP 1	TRP 2	DMT TUM			
			0 Athletes for all disciplines in session					
4:00 pm	4:30 pm	Training Hall Access	0 athletes	0 athletes	0 athletes	0 athletes		
4:30 pm	4:35 pm	National Stream Warmup & Competion Procedure						
4:35 pm	4:40 pm	1. Athletes Check In Training Hall	NO COMPETITION	NO COMPETITION	NO COMPETITION	NO COMPETITION		
4:40 pm	4:45 pm	2. Training Hall Access 1 Hr prior to compete time						
4:45 pm	4:50 pm	3. Athletes marshalled at Podium 15min prior to compete						
4:50 pm	4:55 pm	4. Athletes march onto Podium to Warmup & Compete						
4:55 pm	5:00 pm	5. INDIVIDUAL PRELIM Warmup = 2x comp routines						
5:00 pm	5:05 pm	6. SYN PRELIM Warmup = 2x comp routines						
5:05 pm	5:10 pm	7. Athletes Compete						
5:10 pm	5:15 pm	8. Athletes Marshall for Finals						
5:15 pm	5:20 pm	9. Medal Presentation or March Out						
5:20 pm	5:25 pm	National Stream Finals Warmups						
5:25 pm		If Finals directly follows prelim of 1 flight						
5:30 pm	-	Athletes Warmup = 1x no. of routines competed						
	5:40 pm	All other Finals						
5:40 pm	5:45 pm	Athletes Warmup = 2x comp routines						
5:45 pm	-	All National Stream, Youth U13, SYN, & TUM Finals						
5:50 pm		Will directly follow Prelims						
5:55 pm								
6:00 pm								
6:05 pm								
6:10 pm								
6:15 pm								
6:20 pm								
6:25 pm								
6:30 pm								
	6:40 pm							
6:40 pm								
6:45 pm								
6:50 pm								
6:55 pm								
7:00 pm								
7:05 pm								
7:10 pm 7:15 pm								
7:20 pm								
7:20 pm								
7:30 pm								
7:35 pm								
7:40 pm								
7:45 pm								
7:50 pm								
7:55 pm								
8:00 pm								
8:05 pm								
8:10 pm								
8:15 pm								
8:20 pm								
8:25 pm								